# SDR SWIA200819553

- Difficulty date: February 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 7,649 hours, 4,900 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HANDLE BINDS, FOUND AT C-CHECK.  RIGGED CREW ESCAPE HATCH LATCH MECHANISM PER CRJ7/9 AMM 52-22-02-820-801-A01.  OPS CHECK GOOD.
